# SDR CA130806006

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 17,515 hours
- Engine: Allsn 250C20B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 206040015
- Condition: Overheated
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND BLACKENED, INDICATING OVER-HEAT, YELLOW AND RED TEMP-PLATES ON FWD COUPLING OF MAIN DRIVESHAFT DURING A "TURN-AROUND" CHECK.  SHAFT REMOVED, INSPECTED, RE-GREASED, NEW TEMPLATES INSTALLED AND SHAFT RE-INSTALLED.  COUPLING OVER-HEATED AGAIN AFTER 1.6 HRS OF OPERATION.  SHAFT REMOVED, INSPECTED, RE-GREASED, NEW TEMPLATES INSTALLED.  ENGINE REMOVED, RE-SHIMMED IAW DATA FROM LAST AIRFRAME REPAIR JIG, DATA, OCTOBER 1997.  ENGINE AND MAIN DRIVESHAFT RE-INSTALLED.
